# SDR DALA2017122208797

- Difficulty date: June 29, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 5930479513
- Part serial: 00003
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLAP TRACK MOUNT ATTACH HOLES.  REPLACED THE FITTINGS WITH SERVICEABLE FITTINGS IAW CMM 27-50-01, REV 20.
